# SDR PLGA92095E1

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3069K
- Make and model: Beech 1900C
- Aircraft serial: UB71
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1013841377
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS-YSJ - FLT NR 4945 - DURING APPROACH, THE GEAR WOULD NOT EXTEND WHEN GEAR HANDLE WAS ACTIVATED.  CREW PERFORMED EMERGENCY PROCEDURE FOR A GEAR EXTENSION.  GEAR EXTENDED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED GEAR WAS DOWN AND LOCKED, AND NO DAMAGE TO GEAR WAS APPARENT.  AIRCRAFT WAS FERRIED TO PSM FOR REPAIRS.  MAINTENANCE INSPECTED SYSTEM, AND PERFORMED OPERATIONAL CHECK OF GEAR.  NO FAULT WAS FOUND.  GEAR HANDLE WAS REMOVED AND REPLACED FOR PRECAUTIONARY MEASURES.  AIRCRAFT WAS RELEASED BACK INTO SERVICE.  (M)
